# SDR CA020221012

- Difficulty date: February 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adc
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED AFTER TAKEOFF WITH MULTIPLE FLIGHT ENVELOPE AND SPEED PROTECTION FAULTS. MAINTENANCE FOUND LOADED FLIGHT PLAN DATA NOT IN AGREEMENT . IRS(INERTIAL REFERENCE SYSTEM) WERE REALIGNED , FLIGHT PLAN DATA REINSERTED AND ALL FMS (FLIGHT MANAGEMENT SYSTEM) FUNCTIONS NORMAL.
